Couldn't find what you looking for?

TRY OUR SEARCH!


Hi, I asked my doctor what to use to reduce anxiety, and he prescribed me lexapro. However, I am using it for a week, and my anxiety is getting much worse. Why is this happening?

Loading...


Hi, it is exactly what happened to me. Lexapro should’ve reduce my anxiety and not increase it. But it lasts only for the first few weeks of using, and I think most of the patients experience the same thing. I know a girl who started having suicidal thoughts after just few days of taking lexapro. She continued using it anyway, and after some time her suicidal thoughts were gone, and anxiety almost cured. She’s a completely new person-going to work, smiling and communicating. However if this lasts too long, go to doctor and ask him about it. There are other medicines beside lexapro that could help you.
Reply

Loading...

just hang in there! Lexapro has saved my life, and my relationship. granted when i first started taking it i was having around 10 full blown panic attacks a day so i didn't really notice it then. i think the medication was such a shock to my system because something was working for once. i can't remember exactly why that can happen, but my doctor told me once and i remember it making a whole lof of sense. i actually just went up on my dosage a couple of days ago, and i've been a bit more anxious than usual. it happens to the best of us i guess. but seriously give it a couple weeks and if it doesn't get better than tell your doctor you want to try something else. lexapro isn't for everyone, although every single person i've met that's on it sings praises after that initial twitching phase goes away :-) good luck and stay strong!
Reply

Loading...

I started Lexapr for the first time on 5mg and felt totally sedated. I felt that it wore off though and my anxiety returned later in the night. The next day I took 10mg and this sent me into a full blow panic attack. I ended up in the emergency room with my fingers twitching. Totally nuts.
Reply

Loading...

Hi I've been using Lexapro for almost 4 weeks now and it has definitely made my anxiety 10 times worse! I broke my hand punching the wall because I felt like I was going crazy (I'm a girl and don't generally hit things). So I intend to call my doc tomorrow and get off this stuff immediately. Anyone else felt like that?
Reply

Loading...

i am also feeling anxiety attacks still while i am on my 5th months of this medication , i dnt like it ,,,,
Reply

Loading...